# SDR SWAA2022053106496

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL22. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1.;[03] RECEIVED NEW ACB FWD SHIELD ITEM# : 146A8127U12ATSMRO PO# : 863268/1;[04] LOCATED; DRILLED; AND COUNTERSANK NEW ACB FWD SHIELD IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A8127 ID:0008 REV:-;[05] UPDATED MEASUREMENTS;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5.
